# SDR 2007UALA00718

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 54,738 hours, 20,198 cycles
- Engine: Pwa PW2037
- Engine time: 46,477 hours, 17,067 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING RT ENG START, NO N2, NO N1, RAMP REPORTED SPARKS FROM RIGHT ENGINE.  [SUP 05-18-07]  REPLACED STARTER DUE TO LOW OIL.  ALSO REPLACED STARTER VALVE DUE TO  FOD FROM STARTER FAILURE.  OP CHECKS OK.
